MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294700410
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that premature deployment occurred.The stenosed target lesion was located in the left superficial femoral artery.A 7x40, 130 cm eluvia stent was delivered through a.035 amplatz guidewire via contralateral approach to overlap and extend length of previously deployed stent.However, prior to reaching the target lesion and removing the yellow safety lock mechanism, the stent deployed prematurely.An attempt was made to deploy a non-boston scientific stent, but unsuccessful in reaching the target location.The physician decided against pursuing any further intervention and chose not to deploy a stent, ending the case.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.
 
Event or Problem Description
It was reported that premature deployment occurred.The stenosed target lesion was located in the left superficial femoral artery.A 7x40, 130 cm eluvia stent was delivered through a.035 amplatz guidewire via contralateral approach to overlap and extend length of previously deployed stent.However, prior to reaching the target lesion and removing the yellow safety lock mechanism, the stent deployed prematurely.An attempt was made to deploy a non-boston scientific stent, but unsuccessful in reaching the target location.The physician decided against pursuing any further intervention and chose not to deploy a stent, ending the case.There were no patient complications as a result of this event.It was further reported that the previously deployed 7x120 eluvia was not long enough to cover entirety the lesion, which is why the 7x40 was used.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24003824
Report Number2124215-2026-01232
Device Sequence Number10398880
Product Code NIU
UDI-Device Identifier08714729876694
UDI-Public(01)08714729876694(17)260905(10)35031281
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2026
Device Model NumberH74939294700410
Device Catalogue NumberH74939294700410
Device Lot Number0035031281
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date01/28/2026
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown